Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 44, NWS Tampa Bay, FL

April 5, 20076 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Apr 5, 2007, 3:37 PM EDT for 6 counties in Florida. It took effect at Apr 6, 2007, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2007, 3:37 PM EDT (19:37 UTC)
In effect from
Apr 6, 2007, 11:00 AM EDT
Expired
Apr 6, 2007, 8:00 PM EDT
In force
9 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2007-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2007-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 051937
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
337 PM EDT THU APR 5 2007

...COOLER BUT MUCH DRIER CONDITIONS SPREADING DOWN THE FLORIDA
PENINSULA THROUGH SATURDAY...

.DRY AIR WILL EASE SOUTH ACROSS THE NATURE COAST AND INTO THE
TAMPA BAY AND LAKELAND AREA THIS EVENING. A SURGE OF COOLER AND
MUCH DRIER AIR WILL ARRIVE FRIDAY AFTERNOON...AND BE REINFORCED ON
SATURDAY AS AN UNSEASONABLY CHILLY AIR MASS FOR APRIL COVERS THE
ENTIRE EASTERN U.S. OCCASIONALLY GUSTY NORTHERLY WINDS WILL
ACCOMPANY THE DRY AIR EACH DAY.


FLZ039-042-043-052300-
/O.UPG.KTBW.FW.A.0028.070406T1600Z-070406T2300Z/
/O.NEW.KTBW.FW.W.0044.070406T1600Z-070406T2300Z/
/O.NEW.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/
/O.CON.KTBW.FW.W.0043.000000T0000Z-070405T2300Z/
LEVY-CITRUS-SUMTER-
337 PM EDT THU APR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT FRIDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM
EDT FRIDAY. A RED FLAG WARNING CONTINUES THIS AFTERNOON THROUGH 7
PM EDT. A FIRE WEATHER WATCH HAS NOW BEEN ISSUED FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING. 

THIS AFTERNOON: RELATIVE HUMIDITY WILL REMAIN NEAR 25 PERCENT
ACROSS LEVY AND CITRUS COUNTY THROUGH 7 PM BEFORE RISING QUICKLY
TOWARD SUNSET. HUMIDITY WILL FALL TO BETWEEN 25 AND 30 PERCENT IN
NORTHERN SUMTER COUNTY BY 4 PM AND REMAIN THROUGH 7 PM. 

FRIDAY: HUMIDITY WILL FALL BELOW 35 PERCENT AROUND NOON...AND
BOTTOM OUT BETWEEN 20 AND 25 PERCENT INLAND...AND 25 TO 30
PERCENT CLOSER TO THE COAST...BETWEEN 4 AND 5 PM. SOME LOCATIONS
MAY HAVE UP TO 7 HOURS OF CRITICALLY LOW HUMIDITY. IN
ADDITION...SUSTAINED 20 FOOT WINDS OF 10 MPH WITH BRIEF GUSTS TO
20 MPH OR SO ESPECIALLY AROUND NOON WILL ACCOMPANY THE DRY AIR.

SATURDAY: SIMILAR CONDITIONS ARE EXPECTED. TEMPERATURES WILL BE UP
TO 5 DEGREES COOLER THAN ON FRIDAY...BUT DEW POINTS WILL FALL INTO
THE 20S TO AROUND 30...ALLOWING HUMIDITY TO FALL TO NEAR 20
PERCENT BY MID TO LATE AFTERNOON.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ048-049-051-052-055>057-060-061-052300-
/O.UPG.KTBW.FW.A.0028.070406T1600Z-070406T2300Z/
/O.NEW.KTBW.FW.W.0044.070406T1600Z-070406T2300Z/
/O.NEW.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/
HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-
SARASOTA-DE SOTO-
337 PM EDT THU APR 5 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT FRIDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS
IN EFFECT FROM 12 PM TO 7 PM EDT FRIDAY. A NEW FIRE WEATHER WATCH
HAS ALSO BEEN ISSUED FOR SATURDAY AFTERNOON AND EVENING. 

THIS AFTERNOON: HUMIDITY WILL FALL TO NEAR 30 PERCENT IN PORTIONS
OF HERNANDO AND PERHAPS NORTHERN PASCO COUNTY...BUT DURATIONS
SHOULD REMAIN BELOW 4 HOURS. 

FRIDAY: HUMIDITY WILL FALL BELOW 35 PERCENT AROUND NOON IN
HERNANDO...PASCO...EASTERN HILLSBOROUGH...AND POLK COUNTIES.
HUMIDITY WILL FALL BELOW 35 PERCENT BY 2 PM IN
DESOTO...HIGHLANDS...HARDEE...EASTERN MANATEE...AND EASTERN
SARASOTA COUNTIES. READINGS WILL BOTTOM OUT BETWEEN 25 AND 30
PERCENT ACROSS THE NORTH PORTION OF THE WARNING AREA...AND 30 TO
34 PERCENT ACROSS THE SOUTH PORTION. DURATIONS WILL RANGE FROM 4
TO 7 HOURS ACROSS THE NORTH...AND 4 TO 5 HOURS ELSEWHERE.
EXCEPTIONS WILL BE WITHIN 10 OR 15 MILES OF THE GULF COAST WHERE
DURATION OF CRITICAL HUMIDITY SHOULD REMAIN BELOW 4 HOURS.  

IN ADDITION TO THE HUMIDITY...20 FOOT SUSTAINED WINDS OF 10 MPH
WITH GUSTS UP TO 20 MPH ARE EXPECTED...ESPECIALLY AROUND MIDDAY. 

SATURDAY: EVEN DRIER AIR WILL PENETRATE ACROSS THE SOUTH CENTRAL
FLORIDA PENINSULA...WITH HUMIDITY EXPECTED TO BOTTOM OUT NEAR 25
PERCENT AT MANY INLAND LOCATIONS BY MID AFTERNOON. DURATIONS COULD
BE UP TO 7 HOURS JUST ABOUT EVERYWHERE IN THE WARNING AREA...SAVE
FOR THOSE AREAS WITHIN 10 TO 15 MILES OF THE COAST WHERE DURATIONS
MAY REMAIN BELOW 4 HOURS. OCCASIONALLY GUSTY 20 FOOT WINDS ARE
EXPECTED ONCE AGAIN...ESPECIALLY AROUND MIDDAY.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ050-062-065-052300-
/O.NEW.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/
PINELLAS-CHARLOTTE-LEE-
337 PM EDT THU APR 5 2007

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING.

THIS AFTERNOON: IN CHARLOTTE AND LEE COUNTIES...HUMIDITY WILL
BRIEFLY DIP BELOW 35 PERCENT WHILE 20 FOOT SUSTAINED WINDS
CONTINUE AROUND 10 MPH OR SO. THERE IS THE CHANCE THAT GUSTIER
WINDS MAY ARRIVE...AND A SHORT FUSED RED FLAG WARNING MAY BE
NEEDED.  

FRIDAY: ONE TO TWO HOURS OF HUMIDITY BELOW 35 PERCENT ARE POSSIBLE
BETWEEN 4 AND 7 PM AS SKIES CLEAR BEHIND A WAVE OF ENERGY WHICH
MAY PRODUCE SCATTERED SHOWERS EARLY IN THE MORNING. WINDS MAY GUST
ABOVE 20 MPH...AND SHORT FUSED RED FLAG WARNINGS MAY NEED TO BE
CONSIDERED.

SATURDAY: EVEN DRIER AIR WILL PENETRATE INTO SOUTHWEST FLORIDA
PENINSULA...WITH HUMIDITY EXPECTED TO BOTTOM OUT NEAR 25 PERCENT
AT MANY INLAND LOCATIONS BY MID AFTERNOON. DURATIONS COULD BE UP
TO 7 HOURS JUST ABOUT EVERYWHERE IN THE WARNING AREA...SAVE FOR
THOSE AREAS WITHIN 10 TO 15 MILES OF THE COAST WHERE DURATIONS MAY
REMAIN BELOW 4 HOURS. OCCASIONALLY GUSTY 20 FOOT WINDS ARE
EXPECTED...ESPECIALLY AROUND MIDDAY.


PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

BSG
4 follow-up statements
000 
WWUS82 KTBW 052307
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
707 PM EDT THU APR 5 2007

...COOLER BUT MUCH DRIER CONDITIONS SPREADING DOWN THE FLORIDA
PENINSULA THROUGH SATURDAY...

.DRY AIR WILL EASE SOUTH ACROSS THE NATURE COAST AND INTO THE
TAMPA BAY AND LAKELAND AREA THIS EVENING. A SURGE OF COOLER AND
MUCH DRIER AIR WILL ARRIVE FRIDAY AFTERNOON...AND BE REINFORCED
ON SATURDAY AS AN UNSEASONABLY CHILLY AIR MASS FOR APRIL COVERS
THE ENTIRE EASTERN U.S. OCCASIONALLY GUSTY NORTHERLY WINDS WILL
ACCOMPANY THE DRY AIR EACH DAY.

FLZ039-042-043-061130-
/O.EXP.KTBW.FW.W.0043.000000T0000Z-070405T2300Z/
/O.CON.KTBW.FW.W.0044.070406T1600Z-070406T2300Z/
/O.CON.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/
LEVY-CITRUS-SUMTER-
707 PM EDT THU APR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT
FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...
...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING.
HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM
EDT FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING.

FRIDAY: HUMIDITY WILL FALL BELOW 35 PERCENT AROUND NOON...AND
BOTTOM OUT BETWEEN 20 AND 25 PERCENT INLAND...AND 25 TO 30 PERCENT
CLOSER TO THE COAST...BETWEEN 4 AND 5 PM. SOME LOCATIONS MAY HAVE
UP TO 7 HOURS OF CRITICALLY LOW HUMIDITY. IN ADDITION...SUSTAINED
20 FOOT WINDS OF 10 MPH WITH BRIEF GUSTS TO 20 MPH OR SO
ESPECIALLY AROUND NOON WILL ACCOMPANY THE DRY AIR.

SATURDAY: SIMILAR CONDITIONS ARE EXPECTED. TEMPERATURES WILL BE
UP TO 5 DEGREES COOLER THAN ON FRIDAY...BUT DEW POINTS WILL FALL
INTO THE 20S TO AROUND 30...ALLOWING HUMIDITY TO FALL TO NEAR 20
PERCENT BY MID TO LATE AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ048-049-051-052-055>057-060-061-061130-
/O.CON.KTBW.FW.W.0044.070406T1600Z-070406T2300Z/
/O.CON.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/
HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-
SARASOTA-DE SOTO-
707 PM EDT THU APR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT
FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT
FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING. 

FRIDAY: HUMIDITY WILL FALL BELOW 35 PERCENT AROUND NOON IN
HERNANDO...PASCO...EASTERN HILLSBOROUGH...AND POLK COUNTIES.
HUMIDITY WILL FALL BELOW 35 PERCENT BY 2 PM IN DESOTO...
HIGHLANDS...HARDEE...EASTERN MANATEE...AND EASTERN SARASOTA
COUNTIES. READINGS WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT
ACROSS THE NORTH PORTION OF THE WARNING AREA...AND 30 TO 34
PERCENT ACROSS THE SOUTH PORTION. DURATIONS WILL RANGE FROM 4 TO 7
HOURS ACROSS THE NORTH...AND 4 TO 5 HOURS ELSEWHERE. EXCEPTIONS
WILL BE WITHIN 10 OR 15 MILES OF THE GULF COAST WHERE DURATION OF
CRITICAL HUMIDITY SHOULD REMAIN BELOW 4 HOURS.

IN ADDITION TO THE HUMIDITY...20 FOOT SUSTAINED WINDS OF 10 MPH
WITH GUSTS UP TO 20 MPH ARE EXPECTED...ESPECIALLY AROUND MIDDAY.

SATURDAY: EVEN DRIER AIR WILL PENETRATE ACROSS THE SOUTH CENTRAL
FLORIDA PENINSULA...WITH HUMIDITY EXPECTED TO BOTTOM OUT NEAR
25 PERCENT AT MANY INLAND LOCATIONS BY MID AFTERNOON. DURATIONS
COULD BE UP TO 7 HOURS JUST ABOUT EVERYWHERE IN THE WARNING
AREA...SAVE FOR THOSE AREAS WITHIN 10 TO 15 MILES OF THE COAST
WHERE DURATIONS MAY REMAIN BELOW 4 HOURS. OCCASIONALLY GUSTY
20 FOOT WINDS ARE EXPECTED ONCE AGAIN...ESPECIALLY AROUND MIDDAY.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ050-062-065-061130-
/O.CON.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/
PINELLAS-CHARLOTTE-LEE-
707 PM EDT THU APR 5 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

FRIDAY: ONE TO TWO HOURS OF HUMIDITY BELOW 35 PERCENT ARE
POSSIBLE BETWEEN 4 AND 7 PM AS SKIES CLEAR BEHIND A WAVE OF
ENERGY WHICH MAY PRODUCE SCATTERED SHOWERS EARLY IN THE MORNING.
WINDS MAY GUST ABOVE 20 MPH...AND SHORT FUSED RED FLAG WARNINGS
MAY NEED TO BE CONSIDERED.

SATURDAY: EVEN DRIER AIR WILL PENETRATE INTO SOUTHWEST FLORIDA
PENINSULA...WITH HUMIDITY EXPECTED TO BOTTOM OUT NEAR 25 PERCENT
AT MANY INLAND LOCATIONS BY MID AFTERNOON. DURATIONS COULD BE UP
TO 7 HOURS JUST ABOUT EVERYWHERE IN THE WARNING AREA...SAVE FOR
THOSE AREAS WITHIN 10 TO 15 MILES OF THE COAST WHERE DURATIONS
MAY REMAIN BELOW 4 HOURS. OCCASIONALLY GUSTY 20 FOOT WINDS ARE
EXPECTED...ESPECIALLY AROUND MIDDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

BSG
000 
WWUS82 KTBW 060709
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
309 AM EDT FRI APR 6 2007

...RED FLAG CONDITIONS FOR TODAY AND SATURDAY...

.DRY HIGH PRESSURE WILL FLOW SOUTH ACROSS THE AREA TODAY WITH 
EVEN DRIER AIR EXPECTED SATURDAY. 

FLZ039-042-043-048-049-051-052-055>057-060-061-061915-
/O.UPG.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/
/O.NEW.KTBW.FW.W.0045.070407T1500Z-070408T0000Z/
/O.EXT.KTBW.FW.W.0044.070406T1500Z-070407T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-
309 AM EDT FRI APR 6 2007

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM
EDT SATURDAY. THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM
THIS MORNING TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT. 

HUMIDITY WILL FALL BELOW 35 PERCENT AROUND NOON AND READINGS WILL
BOTTOM OUT BETWEEN 25 AND 30 PERCENT. DURATIONS WILL RANGE FROM 4
TO 7 HOURS ACROSS THE NORTH...AND 4 TO 5 HOURS ELSEWHERE.
EXCEPTIONS WILL BE WITHIN 10 OR 15 MILES OF THE GULF COAST WHERE
DURATION OF CRITICAL HUMIDITY SHOULD REMAIN BELOW 4 HOURS.

IN ADDITION TO THE HUMIDITY...20 FOOT SUSTAINED WINDS OF 10 MPH
WITH GUSTS UP TO 20 MPH ARE EXPECTED...ESPECIALLY AROUND MIDDAY.

EVEN DRIER AIR WILL MOVE ACROSS THE AREA SATURDAY. DURATIONS
COULD BE UP TO 7 HOURS JUST ABOUT EVERYWHERE IN THE WARNING
AREA...SAVE FOR THOSE AREAS WITHIN 10 TO 15 MILES OF THE COAST
WHERE DURATIONS MAY REMAIN BELOW 4 HOURS. OCCASIONALLY GUSTY 20
FOOT WINDS ARE EXPECTED ONCE AGAIN...ESPECIALLY AROUND MIDDAY.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ050-062-065-061915-
/O.UPG.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/
/O.NEW.KTBW.FW.W.0045.070407T1500Z-070408T0000Z/
PINELLAS-CHARLOTTE-LEE-
309 AM EDT FRI APR 6 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM
EDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

ONE OR TWO HOURS OF HUMIDITY NEAR 35 PERCENT ARE EXPECTED LATE
THIS AFTERNOON. WINDS MAY GUST ABOVE 20 MPH...AND SHORT FUSED RED
FLAG WARNINGS MAY BE NEEDED. CONTINUE TO MONITOR CONDITIONS
THROUGH THE AFTERNOON. 

EVEN DRIER AIR WILL MOVE ACROSS THE AREA SATURDAY. DURATIONS
COULD BE UP TO 7 HOURS JUST ABOUT EVERYWHERE IN THE WARNING
AREA...SAVE FOR THOSE AREAS WITHIN 10 TO 15 MILES OF THE COAST
WHERE DURATIONS MAY REMAIN BELOW 4 HOURS. OCCASIONALLY GUSTY 20
FOOT WINDS ARE EXPECTED ONCE AGAIN...ESPECIALLY AROUND MIDDAY.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.

$$
000 
WWUS82 KTBW 061549
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1149 AM EDT FRI APR 6 2007

...RED FLAG CONDITIONS FOR TODAY AND SATURDAY...
...FIRE WEATHER WATCH FOR SUNDAY...

.DRY HIGH PRESSURE WILL FLOW SOUTH ACROSS THE AREA TODAY WITH
EVEN DRIER AIR EXPECTED SATURDAY AND SUNDAY.

FLZ050-062-065-070000-
/O.NEW.KTBW.FW.A.0030.070408T1500Z-070409T0000Z/
/O.EXA.KTBW.FW.W.0044.000000T0000Z-070407T0000Z/
/O.CON.KTBW.FW.W.0045.070407T1500Z-070408T0000Z/
PINELLAS-CHARLOTTE-LEE-
1149 AM EDT FRI APR 6 2007

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM
TO 8 PM EDT SATURDAY. 

DEW POINTS IN THE MID 40S WITH AFTERNOON TEMPERATURES IN THE UPPER
70S WILL ALLOW FOR FOUR TO FIVE HOURS OF HUMIDITY BELOW 35
PERCENT THIS AFTERNOON. 

EVEN DRIER AIR WILL MOVE ACROSS THE AREA SATURDAY AND REMAIN IN
PLACE FOR SUNDAY. DURATIONS COULD BE UP TO 7 HOURS IN MOST
LOCATIONS SATURDAY...SAVE FOR THOSE AREAS WITHIN 10 TO 15 MILES OF
THE COAST WHERE DURATIONS SHOULD BE AROUND 4 HOURS. OCCASIONALLY
GUSTY 20 FOOT WINDS ARE EXPECTED...ESPECIALLY AROUND MIDDAY.
SIMILAR CONDITIONS ARE EXPECTED SUNDAY AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ039-042-043-048-049-051-052-055>057-060-061-070000-
/O.NEW.KTBW.FW.A.0030.070408T1500Z-070409T0000Z/
/O.CON.KTBW.FW.W.0044.000000T0000Z-070407T0000Z/
/O.CON.KTBW.FW.W.0045.070407T1500Z-070408T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-
1149 AM EDT FRI APR 6 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN
EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING REMAINS IN
EFFECT FROM 11 AM TO 8 PM EDT SATURDAY. 

HUMIDITIES HAVE FALLEN BELOW 35 PERCENT IN MOST AREAS AND READINGS
ARE EXPECTED TO BOTTOM OUT BETWEEN 20 AND 25 PERCENT. DURATIONS
WILL RANGE FROM 4 TO 7 HOURS. IN ADDITION TO THE HUMIDITY...20
FOOT SUSTAINED WINDS OF 10 MPH WITH GUSTS UP TO 20 MPH ARE
EXPECTED.

EVEN DRIER AIR WILL MOVE ACROSS THE AREA SATURDAY AND REMAIN IN
PLACE FOR SUNDAY. DURATIONS COULD BE UP TO 7 HOURS IN MOST
LOCATIONS...SAVE FOR THOSE AREAS WITHIN 10 TO 15 MILES OF THE
COAST WHERE DURATIONS SHOULD BE AROUND 4 HOURS. OCCASIONALLY GUSTY
20 FOOT WINDS ARE EXPECTED ONCE AGAIN...ESPECIALLY AROUND MIDDAY.
SIMILAR CONDITIONS ARE EXPECTED SUNDAY AFTERNOON. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$
000 
WWUS82 KTBW 070012
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
812 PM EDT FRI APR 6 2007

...VERY DRY CONDITIONS AGAIN SATURDAY AFTERNOON ALONG WITH GUSTY
WINDS WILL CONTINUE A HIGH THREAT FOR WILD OR BRUSH FIRE SPREAD...
...CONTINUED DRY ON SUNDAY BUT WITH LIGHTER WINDS AND MORE CLOUD COVER...

.CANADIAN HIGH PRESSURE WILL CONTINUE SPREADING ACROSS FLORIDA
THROUGH THE WEEKEND...CONTINUING THE VERY DRY CONDITIONS SATURDAY.
DRY WEATHER WILL CONTINUE SUNDAY BUT WITH LESS WIND AND ADDITIONAL
CLOUD COVER.

FLZ039-042-043-048>052-055>057-060>062-065-071130-
/O.EXP.KTBW.FW.W.0044.000000T0000Z-070407T0000Z/
/O.CON.KTBW.FW.W.0045.070407T1500Z-070408T0000Z/
/O.CON.KTBW.FW.A.0030.070408T1500Z-070409T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
812 PM EDT FRI APR 6 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
SATURDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...
...RED FLAG WARNING HAS EXPIRED THIS EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING AS
TEMPERATURES ARE FALLING RAPIDLY. A RED FLAG WARNING REMAINS IN EFFECT
FROM 11 AM TO 8 PM EDT SATURDAY. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING.

SATURDAY: VERY DRY AIR WILL CONTINUE TO DOMINATE ALL OF WEST
CENTRAL AND SOUTHWEST FLORIDA SATURDAY. THOUGH TEMPERATURES WILL
BE UP TO 5 DEGREES COOLER THAN ON FRIDAY AFTERNOON...DEW POINTS
WILL BE UP TO 5 DEGREES LOWER IN SOME PLACES...LEADING TO ANOTHER
ROUND OF WIDESPREAD 20 PERCENT MINIMUM AFTERNOON HUMIDITY BETWEEN
2 AND 5 PM. IN ADDITION TO THE HUMIDITY...20 FOOT SUSTAINED WINDS
WILL INCREASE TO 10 TO 15 MPH WITH GUSTS TO 20 MPH...EXACERBATING
THE THREAT FOR WILD OR BRUSH FIRE SPREAD.  

DURATION OF LOW HUMIDITY WILL BE AS LONG AS 9 HOURS IN SOME LOCATIONS.

SUNDAY: THE VERY DRY AIR WILL CONTINUE AGAIN ON SUNDAY...WITH
AFTERNOON HUMIDITY LIKELY FALLING TO 20 TO 25 PERCENT ONCE AGAIN
BETWEEN 2 AND 5 PM. HOWEVER...A BIT MORE CLOUD COVER MAY KEEP
AFTERNOON TEMPERATURES DOWN A FEW DEGREES OVER SATURDAY...AND 20
FOOT WINDS WILL BE LIGHT EXCEPT NEAR THE COAST WHERE AN AFTERNOON
SEA BREEZE MAY DEVELOP. DURATIONS OF 6 HOURS OR MORE OF CRITICAL
HUMIDITY BELOW 35 PERCENT ARE EXPECTED IN MOST LOCATIONS...AND THE
WATCH MAY BE UPGRADED TO A RED FLAG WARNING AS SOON AS EARLY
SATURDAY MORNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

BSG

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Apr 5, 2:17 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 5, 2:17 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
217 PM EDT THU APR 5 2007

.SHORT TERM (TONIGHT-SAT)...COLD FRONT IS MOVING THROUGH THE
SOUTHERN HALF OF THE AREA THIS AFTERNOON. SHOWERS SHOULD DEVELOP
THROUGH THE LATE AFTERNOON AND EVENING MAINLY CENTRAL AND SOUTH AS
THE FRONT STALLS ACROSS SOUTH FL AND AN UPPER SHORTWAVE TROUGH
SWINGS OVER THE STATE. DRY HIGH PRESSURE THEN BUILDS OVER THE AREA
FROM THE NW FOR FRIDAY AND SATURDAY. THIS WILL BRING MOSTLY CLEAR
SKIES AND COOLER TEMPS ACROSS THE AREA. TEMPS TONIGHT EXPECTED IN
THE MID 40S NORTH TO THE LOWER 60S SOUTH. HIGHS FRIDAY WILL BE IN
THE UPPER 60S TO MID 70S WITH LOWS FRIDAY NIGHT FALLING INTO THE
MID-UPPER 30S NORTH TO THE UPPER 40S TO MID 50S CENTRAL AND
SOUTH. SATURDAY HIGHS ARE EXPECTED IN THE MID 60S NORTH TO THE
LOWER 70S SOUTH.

.LONG TERM (SAT NIGHT-THU)...MID/UPPER LEVEL TROUGH WILL REMAIN OVER
THE EASTERN U.S. THROUGH THE PERIOD WITH SHORTWAVES ROTATING THROUGH
IT.  RELATIVELY COOL AIRMASS WILL BE IN PLACE FOR SATURDAY NIGHT
THROUGH MONDAY WITH WELL BELOW NORMAL TEMPERATURES EXPECTED.
SATURDAY NIGHT/SUNDAY MORNING LOOKS TO BE THE COLDEST AND HAVE
GENERALLY GONE A FEW DEGREES ABOVE MOS NUMBERS WITH LOWS FALLING
INTO THE 30S ACROSS THE NATURE COAST AND 40S TO LOWER 50S
ELSEWHERE.  CLOUDS WILL INCREASE ON SUNDAY AS A SHORTWAVE APPROACHES
THE SOUTHEAST U.S. HELPING TO INDUCE LOW PRESSURE OVER THE GULF OF
MEXICO.  APPEARS THAT THIS WILL SETUP AN OVERRUNNING EVENT FOR THE
REGION LATE SUNDAY INTO MONDAY MORNING AND WILL CONTINUE WITH CHANCE
POPS ACROSS THE ENTIRE AREA AT THIS TIME.  SURFACE HIGH PRESSURE
WILL BUILD IN BEHIND THE SYSTEM TUESDAY BRINGING A RETURN TO MOSTLY
SUNNY AND DRY WEATHER WITH TEMPERATURES BEGINNING TO MODERATE.  FOR
WEDNESDAY THE NEXT SHORTWAVE WILL BE MOVING ACROSS THE EASTERN U.S.
WITH AN ASSOCIATED COLD FRONT APPROACHING FROM THE NORTHWEST
BRINGING AN INCREASE IN CLOUDS AND A CHANCE OF SHOWERS AND POSSIBLY
A FEW THUNDERSTORMS.  MODELS GIVING DIFFERENT SOLUTIONS WITH REGARD
TO HOW FAR SOUTH THE FRONT WILL MAKE IT AND HAVE THEREFORE LEFT
PREVIOUS FORECAST ALONE WHICH PUSHED THE FRONT INTO THE REGION AND
WASHED IT OUT.  TEMPERATURES WILL RETURN TO ABOUT NORMAL FOR
WEDNESDAY AND THURSDAY.

.AVIATION...GENERALLY VFR CONDITIONS ARE EXPECTED THROUGH EARLY
TONIGHT THEN SOME AREAS OF MVFR CEILINGS AND VISIBILITIES WILL BE
POSSIBLE LATER TONIGHT INTO FRIDAY MORNING AS DRIER AIR PUSHES
SOUTHWARD.

&&

.MARINE...A RATHER TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS THE
OFFSHORE WATERS THROUGH EARLY SATURDAY. HAVE AN SCEC CURRENTLY IN
PLACE THROUGH FRIDAY MORNING. A SCA WILL THEN LIKELY BE REQUIRED
FOR FRI MORNING THROUGH SATURDAY MORNING AS HIGH PRESSURE BUILDS
OVER THE AREA. AN AREA OF LOW PRESSURE WILL THEN MOVE ACROSS THE
STATE SUNDAY AND EARLY MONDAY WITH HIGH PRESSURE BUILDING INTO THE
REGION BEHIND THE SYSTEM FOR LATE MONDAY AND TUESDAY.

&&

.FIRE WEATHER...RED FLAG WARNING FOR THE NORTH WILL CONTINUE THROUGH
7PM THIS EVENING. DRIER HIGH PRESSURE WILL BUILD ACROSS THE AREA FOR
FRIDAY WITH HUMIDITIES EXPECTED TO FALL BELOW 35 PERCENT FOR 4+
HOURS EVERYWHERE EXCEPT THE SOUTH. WILL UPGRADE THE WATCH TO A
WARNING. DRY CONDITIONS WILL CONTINUE ACROSS THE AREA FOR SATURDAY.
WILL ISSUE A WATCH FOR ALL ZONES SATURDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  54  74  50  67 /  30   5   5   5
FMY  61  78  53  74 /  40  10   5   5
GIF  56  77  48  68 /  30   5   5   5
SRQ  58  73  52  69 /  30   5   5   5
BKV  45  73  39  64 /  20   0   5   5
SPG  60  73  54  66 /  30   5   5   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-
     HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-
     SARASOTA-SUMTER.

     RED FLAG WARNING FROM 12 PM TO 7 PM EDT FRIDAY FOR CITRUS-DE
     SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEVY-MANATEE-
     PASCO-POLK-SARASOTA-SUMTER.

     RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR CITRUS-LEVY-
     SUMTER.

GULF WATERS...SMALL CRAFT EXERCISE CAUTION THROUGH FRIDAY MORNING
     FOR BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON
     SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO
     60 NM.

&&

SHORT TERM/MARINE...24
LONG TERM/AVIATION...69
Hazardous weather outlook, Apr 5, 5:21 AM EDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
521 AM EDT THU APR 5 2007

FLZ039-042-043-048>052-055>057-060>062-065-052130-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
521 AM EDT THU APR 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...

DRY AIR OVER THE NORTHERN FORECAST AREA TODAY WILL ALLOW RED FLAG
CONDITIONS TO DEVELOP THIS AFTERNOON OVER LEVY...CITRUS...AND SUMTER
COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MUCH DRIER COLDER AIR WILL ADVECT OVER WEST CENTRAL AND
SOUTHWEST FLORIDA FRIDAY WITH RED FLAG CONDITIONS LIKELY OVER ALL
OF WEST CENTRAL FLORIDA WITH THE EXCEPTION OF PINELLAS COUNTY.
RED FLAG CONDITIONS ARE ALSO NOT EXPECTED ACROSS LEE AND CHARLOTEE
COUNTIES.

COOL DRY AIR IS EXPECTED TO REMAIN OVER THE AREA THROUGH SUNDAY
WITH RED FLAG CONDITIONS POSSIBLE ACROSS PORTIONS OF THE AREA EACH
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

OGLESBY

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:45 AM EDTFire Weather WatchTBWDeSoto, Hardee, Highlands, Polk, Sumter12 hr
Apr 5, 3:45 AM EDTRed Flag WarningTBWSumter15 hr
Apr 5, 3:37 PM EDTFire Weather WatchTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter12 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.